Diagonal series of rational functions
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 57-63
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Some representations of Nash functions on continua in ℂ as integrals of rational functions of two complex variables are presented. As a simple consequence we get close relations between Nash functions and diagonal series of rational functions.
Affiliations des auteurs :
Sławomir Cynk 1 ; Piotr Tworzewski 1
@article{10_4064_ap_55_1_57_63,
author = {S{\l}awomir Cynk and Piotr Tworzewski},
title = {Diagonal series of rational functions},
journal = {Annales Polonici Mathematici},
pages = {57--63},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-57-63},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-57-63/}
}
Sławomir Cynk; Piotr Tworzewski. Diagonal series of rational functions. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 57-63. doi: 10.4064/ap-55-1-57-63
Cité par Sources :